# SDR VNAA0303005

- Difficulty date: March 4, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 19,468 hours, 16,980 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 870004MODB
- Part serial: 71
- Condition: Failed
- Location: Air Door
- Part time: 17,356 hours, 15,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED A PROXI SYSTEM FAIL FOR THE GROUND AIR DOOR.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
